BibTeX record journals/entcs/MenniS99

download as .bib file

@inproceedings{DBLP:journals/entcs/MenniS99,
  author    = {Mat{\'{\i}}as Menni and
               Alex K. Simpson},
  title     = {The Largest Topological Subcategory of Countably-based Equilogical
               Spaces},
  booktitle = {{MFPS}},
  series    = {Electronic Notes in Theoretical Computer Science},
  volume    = {20},
  pages     = {375--398},
  publisher = {Elsevier},
  year      = {1999}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics